Discussions By Condition: I cannot get a diagnosis.

Need help

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: stealth1
  • March 10, 2008
  • 02:01 AM

OK im 18 about 2 months ago i found out i had panic/anxiety attcks. so my doctor gave me lexapro 10mg. it helped me then i stopped using it and sort of getting my symptoms back. but even when i was taking them they helped but when there was a critical moment going on around me my heart wound start pounding, legs and arms feeling wierd, dehydration, and nausea. But what really freaks me out is why does my penis and balls get cold and penis will start shrinking quickly. but after i calm my self down it goesd back to normal size please if anyone could help me solve this problem it would be great.

Reply Flag this Discussion

2 Replies:

  • Well------------Don't know what to say about your privates except sorry. Usually when you start antidepressants they start you low & should moniter & gradually get you to a proper level to help you. Maybe the 10mgs WAS enough. You should NEVER abruptly quit these drugs. They will have a nasty affect. You need to get back on---unless the Dr feels your private issue is a side-effect----& be monitered to get to proper dose.
    Anonymous 42,789 Replies Flag this Response
  • Also--forgot to say that if you were able to calm down all by yourself maybe you could look into non-medicinal ways of dealing with panic/anxiety. Meditation, praying, other ways your mind can help you to face whatever it is that sets it off. I am sure someone here has a suggestion for natural help.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?